MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center EDGEPLUS Valved Entry System; Cannula, Trocar, Ophthalmic

Alcon Research, LLC - Irvine Technology Center EDGEPLUS Valved Entry System; Cannula, Trocar, Ophthalmic
Catalog Number 8065751657
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that an ophthalmic entry system was found to be blunt and not sharp before the vitrectomy surgery.The patient health impact details have not been provided.Additional information has been requested and none received at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
EDGEPLUS Valved Entry System
Common Device Name
Cannula, Trocar, Ophthalmic
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50605761
Report Number2028159-2026-01386
Device Sequence Number21521045
Product Code NGY
UDI-Device Identifier00380657516575
UDI-Public(01)00380657516575(17)270731(11)250826(10)17M4RK
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751657
Device Lot Number17M4RK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured08/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown